# SDR SWAA2023041426272

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 63,613 hours, 39,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENT EMERGENCY DOOR SIGN LIGHTS FAILED CAPACITY CHECK<[01] R/R BATTERY PACK AT POSITION D10744 REF AMM 33-51-06;[02] R/R BATTERY PACK AT POSITION M10672 REF AMM 33-51-06
